×

Positive solutions for a nonlinear higher order differential system with coupled integral boundary conditions. (English) Zbl 1442.34047

Summary: We investigate the existence of positive solutions for a nonlinear higher order differential system, where the differential system is coupled not only in the differential system but also through the boundary conditions. By constructing a special cone and using the fixed point theorem of cone expansion and compression of norm type, the existence of single and multiple positive solutions is established. As an application, we give some examples to demonstrate our results.

MSC:

34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Henderson, J.; Luca, R., Positive solutions for a system of higher-order multi-point boundary value problems, Computers & Mathematics with Applications, 62, 10, 3920-3932 (2011) · Zbl 1236.34026
[2] Xie, S.; Zhu, J., Positive solutions of the system for nth-order singular nonlocal boundary value problems, Journal of Applied Mathematics and Computing, 37, 1-2, 119-132 (2011) · Zbl 1368.34036
[3] Henderson, J.; Luca, R., On a system of higher-order multi-point boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 2012, 49, 1-14 (2012)
[4] Xu, J.; Yang, Z., Positive solutions for a system of nth order nonlinear boundary value problems, Electronic Journal of Qualitative Theory of Differential Equations, 2012, 4, 1-16 (2012)
[5] Zhang, X.; Zhu, C.; Wu, Z., Solvability for a coupled system of fractional differential equations with impulses at resonance, Boundary Value Problems, 2013, article 80 (2013) · Zbl 1296.34044
[6] Amann, H., Parabolic evolution equations and nonlinear boundary conditions, Journal of Differential Equations, 72, 2, 201-269 (1988) · Zbl 0658.34011
[7] Lin, Z.; Xie, C., The blow-up rate for a system of heat equations with nonlinear boundary conditions, Nonlinear Analysis, 34, 5, 767-778 (1998) · Zbl 0941.35008
[8] Pedersen, M.; Lin, Z., Blow-up analysis for a system of heat equations coupled through a nonlinear boundary condition, Applied Mathematics Letters, 14, 2, 171-176 (2001) · Zbl 0980.35075
[9] Yuan, C.; Jiang, D.; O’Regan, D.; Agarwal, R. P., Multiple positive solutions to systems of nonlinear semipositone fractional differential equations with coupled boundary conditions, Electronic Journal of Qualitative Theory of Differential Equations, 2012, 13, 1-17 (2012) · Zbl 1340.34041
[10] Yang, Z., Positive solutions to a system of second-order nonlocal boundary value problems, Nonlinear Analysis: Theory, Methods & Applications, 62, 7, 1251-1265 (2005) · Zbl 1089.34022
[11] Xie, D.; Bai, C.; Liu, Y.; Wang, C., Positive solutions for nonlinear semipositone nth-order boundary value problem, Electronic Journal of Qualitative Theory of Differential Equations, 2008, 7, 1-12 (2008)
[12] Guo, D. J.; Lakshmikantham, V., Nonlinear Problems in Abstract Cones, 5 (1988), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA · Zbl 0661.47045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.